top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams Flu Plus Caplets 24

Product code: 2529014

£4.10
(incl VAT)
Beechams Flu Plus Caplets 24 are the most powerful cold and flu relief in the Beechams range.

  • 24 caplets.
  • Non-drowsy.
  • Contains paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 5mg.
Beechams Flu Plus Caplets provide powerful and effective relief from the major cold and flu symptoms and are convenient and easy to swallow, without causing drowsiness. The caplets treat symptoms such as fever, shivers, aches and pains, headaches, congested nose and sinus pain and sore throat.

Directions for use:
For oral use.
Adults and children aged 12 years and over to take 2 caplets to be taken every four to six hours as necessary.
Do not take more than 8 caplets in 24 hours. Do not give to children under 12 years of age.
Do not take for more than 7 days excpet on medical advice.

Precautions:
Do not exceed the stated dose. Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Ingredients:
Paracetamol, Phenylephrine Hydrochloride, Caffeine, Starch Pregel, Maize Starch, Povidone, Potassium Sorbate (E202), Sodium Laurilsulfate, Sunset Yellow (E110), Stearic Acid, Talc, Microcrystalline Cellulose, Hypromellulose, Polyethylene Glycol, Titanium Dioxide (E171) and Quinoline Yellow Lake (E104).